# SDR CALA2018020900532

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5150
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZATION STRAP SEVERED UNDER MAIN CABIN FLOORBEAM AT BS 377 LBL 45.  REPAIRED THE STABILIZATION STRAP IAW REPAIR 12.
